# SDR SWIA202266850

- Difficulty date: October 13, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 38,562 hours, 24,841 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX  DOOR  LINTEL  STGR3L  FS280  CRACKED      (C-CHECK RO 11/10/2022)    REPAIRED PAX  DOOR  LINTEL  STGR3L  FS280 REF REO 670-53-21-493, REV -D, 2015-07-10. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
